Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fever, cold, vomiting in clild. Taken neurophen and panadol. Is this due to drug adverse event?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
My daughter is 2 1/2. She has had a temperature if 40.3, extremely hot, thick cold and vomiting. She has had neurophen and panadol. Ask neurophen wire off more throwing up and spiked temperature again. What could this be?
Posted Fri, 6 Jul 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 1 hour later


Thanks for the query

High fever, cold and vomiting are the signs of bacterial infection can supersede a viral infection, which should be treated with antibiotics.

The vomiting is because of the thick mucus discharge coming from the nose into the throat, which usually gets stuck in the throat and the child will not be able to bring it out.

Do not worry! It seems to be an ordinary infection. Please do follow the suggestions mentioned below.
1. Give plenty of warm water for the child to drink.
2. Use saline nasal spray for the nose 3-4 times a day; this will reduce the nasal secretions and cold.
3. Give paracetamol syrup for the fever, at least 4 times a day.
4. A mucolytic (such as bromhexine or ambroxol) for reducing the secretions from the nose.
5. Tepid sponging should be done when the fever is noticed.
6. If the symptoms do not reduce within a couple of days please do consult your doctor.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor